Approximation with rates by shift invariant univariate sublinear-choquet operators
A very general positive sublinear Choquet integral type operator is given through a convolution-like iteration of another general positive sublinear operator with a scaling type function. For it sufficient conditions are given for shift invariance, preservation of global smoothness, convergence to the unit with rates. Furthermore, two examples of very general specialized operators are presented fulfilling all the above properties, the higher order of approximation of these operators is also studied. It follows .
Studies in Systems, Decision and Control
Anastassiou, G. (2019). Approximation with rates by shift invariant univariate sublinear-choquet operators. Studies in Systems, Decision and Control, 190, 55-72. https://doi.org/10.1007/978-3-030-04287-5_3